# SDR FXGA20190408001

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 54,014 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

#4 PROPELLER RUNAWAY DURING CLIMB. #4 TACH NEVER EXCEEDED 2800 RPM PRIOR TO FEATHER. PRIOR TO RUNAWAY #4 BMEP AND #4 OIL QUANTITY WAS DROPPING SLOW. BMEP WAS @ 80 PSI WHEN FEATHERED
